MAUDE Adverse Event Report: AXONICS AXONICS, INC; NEUROSTIMULATOR

AXONICS AXONICS, INC; NEUROSTIMULATOR
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Incontinence (1928)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was hospitalized for hematoma.

Brand Name
AXONICS, INC
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS
26 technology dr
irvine CA 92618
Manufacturer Contact
linda phan
26 technology dr
irvine, CA 92618
MDR Report Key19336708
Report Number3002968685-2024-00096
Device Sequence Number14098634
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public10810005340127
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1901
Device Lot NumberAK2PC31004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAL STIMULATOR, MODEL 1601
Patient Age59 YR
Patient SexFemale